Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

195 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Stress-induced urticaria

Premium Questions

doctor1 MD

Hello. I've been hypothyroid for about 15 years and, in the last 10 years, have developed cold-induced urticaria , which seems to be worsening. I've been reading that these may be related to celiac disease ...

doctor1 MD

seem to have cold induced urticaria . My hands burn and itch after handling anything cold and I ...

doctor1 MD

Hello i have some skin leasons that are really freaking me out. I have been under a lot of stress lately but wondering what this could be? ...

doctor1 MD

it. XXXXXXX Dear XXXXXXX Thank you for writing back, 1. Chronic cholinergic or stress induced urticaria may result from stress, sweating, changes in temperature and also explains your skin rash even ...

doctor1 MD

have been quite stress about HIV right even before the rash appear, because I had unprotected sex ... about this HIV topic, nothing gives me a peace of mind. My stress level is escalating day by day. 2 ...

Public Forum Discussions

doctor1 MD

to myself. But I was also diagnosed with cold induced urticaria today and started taking a CVS brand ... to think it may be a symptom of an underlying problem for my panick attacks and cold urticaria. Please let ...

doctor1 MD

mentioned cold induced urticaria. I forgot to tell him that I have problems with my arms and hands going ...

doctor1 MD

was a stress and a blessing), I suffered with severe arthritic type pain and memory issues for 6 months then 7 months of urticaria, severe hives / welts all day everyday for 7 months then it finally went slowly away ...

doctor1 MD

Iam suffering from urticaria it appears to be angiooedema, dermographia also I get this by heat , stress , cold .Bruises are also there with blood coming out.Iam taking antihistamine teczine ...

doctor1 MD

I have had severe chronic urticaria for about 12 1/2 years. I ve taken all kinds of medication over the years. Most recently for about 5 years, I have been taking Allegra for chronic urticaria for several ...

doctor1 MD

My poor sister has urticaria on her neck and arms and nothing ever seems to make it go away and stay away. Steroids work short term. Has anyone had any success with something different? She is only ...

doctor1 MD

-10 yrs is known as Delayed Pressure Urticaria what is her future , is there any cure, regards Rakesh ...

doctor1 MD

does stress make you age faster? ...

doctor1 MD

I been highly stress recently. And I know its bad however I never experienced these simptoms. after my last menstrual. I notice I was retaining more water than normal. my food intake and increase. Ive ...

doctor1 MD

Hi, i am 30 ys old unmarried girl ,my body time is slim ,i had some severe stress these days ... and stress both ...

Mobile Questions and Answers

doctor1 MD

This is exercise induced urticaria.Avoidence of precipitating factors,modification of exercise and prophylactic use of antihistamine will help.

doctor1 MD

Hi there, The rash is nothing but either, sweat-induced Urticaria or prickly heat. Use talcum powder over the torso and arm pits, and oral anti-histaminic drug, such as, Levoceterizine twice daily, which will reduce the itch and rashes. Dr. Rakesh Karanwal

doctor1 MD

HI,it could be urticaria,use levocet